On the Weyl spectrum of weight
Bull. Korean Math. Soc. 1998 Vol. 35, No. 1, 91-97
Youngoh Yang
Cheju National University
Abstract : In this paper we study the Weyl spectrum of weight $\alpha$, $\omega_\alpha(T)$, of an operator $T$ acting on an infinite dimensional Hilbert space. Main results are as follows. Firstly, we show that the Weyl spectrum of weight $\alpha$ of a polynomially $\alpha$-compact operator is finite, and that similarity preserves polynomial $\alpha$-compactness and the $\alpha$-Weyl's theorem both. Secondly, we give a sufficient condition for an operator to be the sum of an unitary and a $\alpha$-compact operators.
Keywords : Weyl spectrum, polynomially $\alpha$-compact, irregular
MSC numbers : 47A10, 47A53, 47B20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd